Medical Questions > Mental Health > Depression Forum

mix lexapro, vistaril, and trazodone?

User Profile
Is it possible to die of you mix lexapro, vistaril, and trazodone ?


Did you find this post helpful?
|

User Profile
replied April 16th, 2014
Depression Answer A46746
Dear!


Thanks for writing to EHF!


Well technically No. You cannot die. But the question here is Are you mixing them by your own choice or your physician choice? treatment of depression is very tricky and need a very qualified doctor who can understand which patient need which antidepressent. Do they need it in combination or not? because in a patient in wrong combination it can cause more depression. So If you are doing it by yourself or your friend advice never ever do it. But if your physician prescribed it then you are good to go.

Hope it helped


|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Depression , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.